Joe, Yes listen to Stephen post, with ADHD also it is very hard to keep many patients on the medications that are helping them. And what it can look like the same if she is taking to much or if she is not taking the right dose she is to be taking. You could encourage her to see the doctor and have them go over her medications again. good luck. Chuck1957
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 1 answer
Posted 2 Mar 2012 • 4 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 13 Jan 2013 • 6 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers